# SDR 2013FA07240001

- Difficulty date: July 9, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Aircraft: N424TX
- Make and model: Diamon DA 42
- Aircraft serial: 42058
- Engine: Thielt TAE12501
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Belt
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

V-BELT FAILURE ON RT ENGINE CAUSED RT ALTERNATOR TO FAIL AND ENGINE COOLANT TEMP TO RISE. SHUTDOWN RT ENGINE AND FEATHERED THE PROPELLER.  ACFT DIVERTED. V-BELT HAD RECENTLY BEEN REPLACED ON BOTH RT AND LT ENGINES. INVESTIGATION REVEALED POSSIBLE INCORRECT INSTALLATION OF V-BELTS ON BOTH ENGINES DURING MAINTENANCE.
